X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (22) 22
quaternion defect-groups (8) 8
algebras (6) 6
semidihedral defect groups (6) 6
2-blocks (5) 5
algebra (5) 5
classification (5) 5
polynomial-growth (5) 5
quaternion (5) 5
quaternion defect groups (5) 5
universal deformation rings (5) 5
blocks (4) 4
categories (4) 4
dihedral defect groups (4) 4
mathematics - group theory (4) 4
self-injective algebras (4) 4
tame blocks (4) 4
16g60 (3) 3
finite-groups (3) 3
generalized quaternion defect groups (3) 3
hochschild cohomology (3) 3
mathematical theorems (3) 3
mathematics, applied (3) 3
modules (3) 3
ordinary weight conjecture (3) 3
periodic algebra (3) 3
quaternions (3) 3
selfinjective algebras (3) 3
trivial extensions (3) 3
vertices (3) 3
16d50 (2) 2
16g70 (2) 2
algebra and number theory (2) 2
automorphisms (2) 2
characters (2) 2
cohen-macaulay module (2) 2
complete-intersections (2) 2
defect-groups (2) 2
deformed preprojective algebras (2) 2
dihedral defect-groups (2) 2
endo-trivial modules (2) 2
equivalence (2) 2
galois covering (2) 2
generalized dynkin type (2) 2
homomorphisms (2) 2
mathematical rings (2) 2
mathematics - representation theory (2) 2
need (2) 2
periodic module (2) 2
quaternion algebra (2) 2
self-injective algebra (2) 2
simply connected algebras (2) 2
stable equivalence (2) 2
syzygy (2) 2
tame algebra (2) 2
16g20 (1) 1
18g10 (1) 1
20c15 (1) 1
20c20 (1) 1
20c20 20c15, 16g10 (1) 1
algebraic geometry (1) 1
algebras of quaternion type (1) 1
alperin's weight conjecture (1) 1
alperin'sweight conjecture (1) 1
alperin’s weight conjecture (1) 1
alternating groups (1) 1
analysis (1) 1
associative rings and algebras (1) 1
auslander-reiten quiver (1) 1
biserial algebras (1) 1
block (1) 1
brauer indecomposability (1) 1
brauer's generalized decomposition numbers (1) 1
brauer’s generalized decomposition numbers (1) 1
calabi-yau dimension (1) 1
category (1) 1
characteristic-2 (1) 1
classical-groups (1) 1
cluster algebras (1) 1
commutative algebra (1) 1
commutative rings and algebras (1) 1
commutativity (1) 1
computer science (1) 1
conjecture (1) 1
conjectures (1) 1
construction (1) 1
coverings (1) 1
cyclic blocks (1) 1
defect group (1) 1
defect groups (1) 1
diagonalizable derivations (1) 1
differential geometry (1) 1
elliptic-curves (1) 1
endo-permutation modules (1) 1
equivalence classification (1) 1
finite (1) 1
finite groups (1) 1
finite representation type (1) 1
galois (1) 1
galois coverings (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra, ISSN 0021-8693, 05/2019
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2010, Volume 225, Issue 3, pp. 1499 - 1522
We determine the universal deformation rings R ( G , V ) of certain mod 2 representations V of a finite group G which belong to a 2-modular block of G whose... 
Dihedral defect groups | Universal deformation rings | Quaternion defect groups | MATHEMATICS | NEED | ENDO-TRIVIAL MODULES | BLOCKS | CLASSIFICATION | COMPLETE-INTERSECTIONS | Mathematics - Group Theory
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 2014, Volume 366, Issue 12, pp. 6507 - 6540
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 07/2004, Volume 247, Issue 3, pp. 461 - 486
We show that each block whose defect groups intersect pairwise trivially either has cyclic or generalised quaternion defect groups, or is Morita equivalent to... 
Mathematics | MATHEMATICS | CLASSICAL-GROUPS | MODULES | 2-BLOCKS | FINITE-GROUPS | QUATERNION | P-LOCAL RANK | CONJECTURE
Journal Article
Journal of Algebra, ISSN 0021-8693, 07/2018, Volume 505, pp. 490 - 558
A finite-dimensional algebra A over an algebraically closed field K is called periodic if it is periodic under the action of the syzygy operator in the... 
Periodic algebra | Surface algebra | Tame algebra | Syzygy | Self-injective algebra | STABLE EQUIVALENCE | BISERIAL ALGEBRAS | DEFORMED PREPROJECTIVE ALGEBRAS | GENERALIZED DYNKIN TYPE | SYMMETRIC ALGEBRAS | QUATERNION DEFECT-GROUPS | MATHEMATICS | POLYNOMIAL-GROWTH | CLUSTER ALGEBRAS | HOCHSCHILD COHOMOLOGY | SELF-INJECTIVE ALGEBRAS
Journal Article
Communications in Algebra, ISSN 0092-7872, 07/2016, Volume 44, Issue 7, pp. 3069 - 3076
In this article, we study the existence of gradings on finite dimensional associative algebras. We prove that a connected algebra A does not have a nontrivial... 
Unipotent morphisms | Graded algebras | Graded Morita equivalence | Quaternion defect groups | Secondary: 16W50 | Primary: 16A03 | MATHEMATICS | DIAGONALIZABLE DERIVATIONS | AUTOMORPHISMS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2010, Volume 138, Issue 10, pp. 3467 - 3479
Let k, and let G is a block of kG-modules. The description by Erdmann of the quiver and relations of the basic algebra of B whose value is either 0 or 1 if... 
Homomorphisms | Algebra | Quaternions | Quaternion algebra | Mathematical rings | Mathematics | Vertices | MATHEMATICS | generalized quaternion defect groups | MATHEMATICS, APPLIED | Dihedral defect groups | projective general linear groups | Mathematics - Group Theory
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 12/2013, Volume 16, Issue 6, pp. 1717 - 1732
We determine the numerical invariants of blocks with defect group $Q_{2^n}\times C_{2^m}$ and $SD_{2^n}\times C_{2^m}$ , where $Q_{2^n}$ denotes a quaternion... 
Associative Rings and Algebras | 2-blocks | Ordinary weight conjecture | 20C20 | Semidihedral defect groups | Non-associative Rings and Algebras | Alperin’s Weight Conjecture | Commutative Rings and Algebras | Mathematics | Quaternion defect groups | 20C15
Journal Article
Journal of Algebra, ISSN 0021-8693, 12/2015, Volume 443, pp. 200 - 269
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2014, Volume 412, pp. 87 - 106
Let k be an algebraically closed field of positive characteristic, and let G be a finite group. Suppose B is a block of kG of infinite tame representation... 
Tame blocks | Universal deformation rings | MATHEMATICS | ELLIPTIC-CURVES | MODULAR REPRESENTATIONS | THEOREM | DIHEDRAL DEFECT-GROUPS | CLASSIFICATION | SOURCE ALGEBRAS | QUATERNION | EQUIVALENCE | Mathematics - Representation Theory
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2014, Volume 142, Issue 9, pp. 3039 - 3047
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2014, Volume 366, Issue 12, pp. 6507 - 6540
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2013, Volume 15, Issue 1, pp. 157 - 177
Let G be a finite group with a Sylow 2-subgroup P which is either quaternion or semi-dihedral. Let k be an algebraically closed field of characteristic 2. We... 
MATHEMATICS | MATHEMATICS, APPLIED | ALGEBRAS | ENDO-PERMUTATION MODULES | ALTERNATING GROUPS | DEFECT-GROUPS | FINITE-GROUPS | GROUPS-II | CLASSIFICATION | TRIVIAL MODULES
Journal Article
ALGEBRAS AND REPRESENTATION THEORY, ISSN 1386-923X, 12/2013, Volume 16, Issue 6, pp. 1717 - 1732
We determine the numerical invariants of blocks with defect group and , where denotes a quaternion group of order 2 (n) , denotes a cyclic group of order 2 (m)... 
MATHEMATICS | 2-blocks | Ordinary weight conjecture | Semidihedral defect groups | CONJECTURES | Quaternion defect groups | Alperin's Weight Conjecture
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 12/2013, Volume 16, Issue 6, pp. 1717 - 1732
Journal Article
Journal of Algebra, ISSN 0021-8693, 2003, Volume 269, Issue 2, pp. 652 - 668
Recently, a classification up to Morita equivalence of all weakly symmetric algebras which have tame representation type, simply connected Galois coverings and... 
MATHEMATICS | REPRESENTATION TYPE | POLYNOMIAL-GROWTH | STABLE EQUIVALENCE | TRIVIAL EXTENSIONS | CATEGORIES | QUATERNION DEFECT-GROUPS
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 01/2006, Volume 58, Issue 1, pp. 97 - 128
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 8/2003, Volume 81, Issue 2, pp. 142 - 154
We classify (up to Morita equivalence) all tame weakly symmetric finite dimensional algebras over an algebraically closed field having simply connected Galois... 
16G60 | Mathematics | 16G20 | 16D50 | 16G70 | MATHEMATICS | POLYNOMIAL-GROWTH | QUATERNION DEFECT-GROUPS | TRIVIAL EXTENSIONS
Journal Article
Journal of Algebra, ISSN 0021-8693, 2004, Volume 271, Issue 2, pp. 798 - 826
We study the additive structure of Hochschild cohomology for blocks of modular group algebras of tame representation type. We give explicit formulae for the... 
MATHEMATICS | ALGEBRAS | RING | 2-BLOCKS | FINITE-GROUPS | CLASSIFICATION | SYLOW 2-SUBGROUPS | QUATERNION | CATEGORIES | SEMIDIHEDRAL DEFECT GROUPS | EQUIVALENCE
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 10/2005, Volume 57, Issue 4, pp. 1077 - 1127
For a given finite dimensional k-algebra A which admits a presentation in the form R/G, where G is an infinite group of k-linear automorphisms of a locally... 
Cohen-Macaulay module | Generalized tensor product | Galois covering | MATHEMATICS | REPRESENTATION-THEORY | POLYNOMIAL-GROWTH | POSETS | RINGS | SOCLE PROJECTIVE-MODULES | SELFINJECTIVE ALGEBRAS | SELF-INJECTIVE ALGEBRAS | QUATERNION DEFECT-GROUPS | generalized tensor product
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.